# SDR MWEA95435

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2422 · AC Inverter
- Part: Ac Inverter
- Part number: 2655000601
- Condition: Inoperative
- Location: Fwd Access Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY POWER IS TURNED ON, AC EMERGENCY BUS OFF LIGHT ILLUMINATED AND AC EMERGENCY BUS IS NOT POWERED.  REMOVED AND REPLACED EMERGENCY POWER.
